MIXED DISCONTINUOUS GALERKIN METHOD FOR QUASI-NEWTONIAN STOKES FLOWS

Yanxia Qian, Fei Wang, Wenjing Yan

Journal of Computational Mathematics ›› 2024, Vol. 42 ›› Issue (3) : 885-910.

Journal of Computational Mathematics ›› 2024, Vol. 42 ›› Issue (3) : 885-910. DOI: 10.4208/jcm.2211-m2021-0255

MIXED DISCONTINUOUS GALERKIN METHOD FOR QUASI-NEWTONIAN STOKES FLOWS

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Computational Mathematics, 2024, 42(3): 885-910 https://doi.org/10.4208/jcm.2211-m2021-0255

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/